MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.5MM X 21MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.5MM X 21MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR
Model Number M003UZAS45210
Medical Device Problem Codes Misassembled (1398); Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure of stent associated coil embolization, while advancing the delivery wire and stent into the microcatheter prior to positioning of the stent, when the fluoro saver marker on the stent delivery wire met the rhv of the hub of microcatheter at the proximal end, the physician was not able to align the stent¿s distal radiopaque marker and the distal tip marker of the stent delivery microcatheter as the stent was already come out of the microcatheter at the distal end and prematurely diploid more distally than the physician wanted it to be positioned.The procedure was completed with the aforementioned stent (stent which was placed more distally).No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection only the sdw was returned as the stent had been deployed.The distal end of the sdw was kinked.The fsm was confirmed to be located within specification.Functional inspection was unable to be performed as only the sdw was returned and the stent had been deployed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.As per the available information, dr.Thought that the fluoro saver marker on the atlas delivery wire met the rhv, the atlas stent was already coming out of the microcatheter, the same microcatheter was used to complete the procedure.The microcatheter was not returned, only the atlas sdw was returned and noted to be kinked to the distal end, the fluoro saver marker was noted to be intact and located in the correct location according to specifications.An assignable cause of not confirmed will be assigned to the reported ro marker misaligned, as the analysis confirmed that the fluorosaver marker was in the correct location.It is probable that the stent sdw was kinked and the stent was deployed prematurely during the attempt to position the stent.An assignable cause of procedural factors will be assigned to the reported stent deployed prematurely during use and unexpected movement of device and to the analyzed sdw kinked/bent, as this complaint appears to be associated with a product that met stryker and design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description

Brand Name
NEUROFORM ATLAS 4.5MM X 21MM NO TIP- PMA
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11009612
Report Number3008881809-2020-00394
Device Sequence Number19789119
Product Code NJE
UDI-Device Identifier07613327382150
UDI-Public07613327382150
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2024
Device Model NumberM003UZAS45210
Device Catalogue NumberM003UZAS45210
Device Lot Number21583546
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2020
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICRO CATHETER (STRYKER); SL-10 MICRO CATHETER (STRYKER)